Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stomach pain along with blood in urine?

Hi, my father is 80 ears old and complaining of stomach ache. He has been slightly constipated so last friday took him to doctor, and was told to use miralax. He was not eating how he normally eats, and even after doctor visit he feels better, but has not regained his full appetite. This morning he says his stomach hurts, and his urine looks like it has blood. He is 5ft11in, 220lb., and has had stroke, and heart attack. Also has pacemaker.
Wed, 11 Feb 2015
Report Abuse
General Surgeon 's  Response
Hi.
Thanks for your query.
The history of Stroke, Heart attack and Pacemaker indicates that your Father must be taking some medicines for thinning blood. This may be the reason for blood in the urine.
Immediately get the coagulation profile done and consult a Doctor to get the other investigations and treatment to be done.The stomach pains can be due to constipation itself. Miralax should have helped.
You can try enema, and if still has pains as he is already not taking anything orally, it is better to get an opinion of a Doctor to see and examine the abdomen.
Get the following investigations:
X-ray of the abdomen in standing position.
Ultrasonography.
Urine : routine, microscopy, culture and sensitivity - get whether there is a bleeding .
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Heart attack


What causes stomach pain along with blood in urine?

Hi. Thanks for your query. The history of Stroke, Heart attack and Pacemaker indicates that your Father must be taking some medicines for thinning blood. This may be the reason for blood in the urine. Immediately get the coagulation profile done and consult a Doctor to get the other investigations and treatment to be done.The stomach pains can be due to constipation itself. Miralax should have helped. You can try enema, and if still has pains as he is already not taking anything orally, it is better to get an opinion of a Doctor to see and examine the abdomen. Get the following investigations: X-ray of the abdomen in standing position. Ultrasonography. Urine : routine, microscopy, culture and sensitivity - get whether there is a bleeding .